Steven Martin13
Member
27 messages
joined Jan 2013
So, I’m starting to taper off my Zoloft—I’ve been dropping by 1/4 of a pill every week—but I can't help wondering, is that slow enough to be safe?
Also, is it okay if I take a tiny 0.25 dose of Elizabeth whenever I really need it?
I know people are going to ask why, but honestly, I'm quitting Zoloft because it just makes me feel... blunt. Plus, I’ve been incredibly jittery and irritable lately—it's like this weird, foggy sense of unreality is constantly hovering over me. It hasn't even helped with the actual symptoms, which makes me think I might just be resistant to it. To make matters worse, during those first two months of treatment, the anxiety it triggered was so intense that I realized things literally couldn't get any worse than that. Does anyone know how long it takes for the stuff to fully clear out of your system once you stop taking it?